About this Journal Submit a Manuscript Table of Contents
ISRN Biomathematics
Volume 2012 (2012), Article ID 581274, 10 pages
http://dx.doi.org/10.5402/2012/581274
Research Article

Dynamics of an Infectious Disease Where Media Coverage Influences Transmission

Department of Mathematics and Statistics, University of Guelph, Guelph, ON, Canada N1G 2W1

Received 24 November 2011; Accepted 11 December 2011

Academic Editors: C. B. Beggs, M. Jose, and Y. Xiao

Copyright © 2012 Jean M. Tchuenche and Chris T. Bauch. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean M. Tchuenche and Chris T. Bauch, “Dynamics of an Infectious Disease Where Media Coverage Influences Transmission,” ISRN Biomathematics, vol. 2012, Article ID 581274, 10 pages, 2012. doi:10.5402/2012/581274